# SDR SWIA201541604

- Difficulty date: November 1, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 34,202 hours, 28,427 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SILL ANGLE AT FS 559+66 TO FS 559+80 DAMAGED.  FLOOR BEAM ANGLE AT FS 559+66 TO FS 559+80, RBL9 REPAIRED IAW SRM.
